# SDR UIEA2020082501872

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 38,305 hours, 7,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B1002226
- Part serial: NSN
- Condition: Chafed
- Location: Bs 442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR LATCH FITTING CHAFING AT FWD UPPER IAW AMM 20-51-01-912-008 REV 98 REPLACE L1 DOOR LATCH FITTING AT FWD UPPER. IAW AMM 52-11-01-735-080 REV 9 ADJUST L1 DOOR LATCH AND LATCH FITTING. CONDITION CHECK NORMAL
